# SDR P5CA9701669

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Dented
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON NR 4 SPOILER PANEL.  REPAIRED DENT PER BOEING SRM 51-40-09.
